American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13A35) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 29 of 29 found      Go to page: 1

[1] Nicolas Perrin. Split subvarieties of group embeddings. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Andrew R. Kustin and Adela Vraciu. The Weak Lefschetz Property for monomial complete intersection in positive characteristic. Trans. Amer. Math. Soc. 366 (2014) 4571-4601.
Abstract, references, and article information   
View Article: PDF

[3] Mordechai Katzman and Wenliang Zhang. Castelnuovo-Mumford regularity and the discreteness of $F$-jumping coefficients in graded rings. Trans. Amer. Math. Soc. 366 (2014) 3519-3533.
Abstract, references, and article information   
View Article: PDF

[4] Jen-Chieh Hsiao, Karl Schwede and Wenliang Zhang. Cartier modules on toric varieties. Trans. Amer. Math. Soc. 366 (2014) 1773-1795.
Abstract, references, and article information   
View Article: PDF

[5] Holger Brenner and Axel Stäbler. Dagger closure and solid closure in graded dimension two. Trans. Amer. Math. Soc. 365 (2013) 5883-5910.
Abstract, references, and article information   
View Article: PDF

[6] Karl Schwede. Test ideals in non-$\mathbb{Q}$-Gorenstein rings. Trans. Amer. Math. Soc. 363 (2011) 5925-5941. MR 2817415.
Abstract, references, and article information   
View Article: PDF

[7] V. V. Bavula. Extensions of the Frobenius to the ring of differential operators on a polynomial algebra in prime characteristic. Trans. Amer. Math. Soc. 363 (2011) 417-437. MR 2719688.
Abstract, references, and article information   
View Article: PDF

[8] Rodney Y. Sharp. An excellent $F$-pure ring of prime characteristic has a big tight closure test element. Trans. Amer. Math. Soc. 362 (2010) 5455-5481. MR 2657687.
Abstract, references, and article information   
View Article: PDF

[9] Manuel Blickle, Mircea Mustata and Karen E. Smith. $F$-thresholds of hypersurfaces. Trans. Amer. Math. Soc. 361 (2009) 6549-6565. MR 2538604.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] V. V. Bavula. Simple derivations of differentiably simple Noetherian commutative rings in prime characteristic. Trans. Amer. Math. Soc. 360 (2008) 4007-4027. MR 2395162.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Anurag K. Singh and Uli Walther. A connectedness result in positive characteristic. Trans. Amer. Math. Soc. 360 (2008) 3107-3119. MR 2379789.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Geoffrey D. Dietz. Big Cohen-Macaulay algebras and seeds. Trans. Amer. Math. Soc. 359 (2007) 5959-5989. MR 2336312.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Neil M. Epstein. Phantom depth and stable phantom exactness. Trans. Amer. Math. Soc. 359 (2007) 4829-4864. MR 2320653.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Rodney Y. Sharp. Graded annihilators of modules over the Frobenius skew polynomial ring, and tight closure. Trans. Amer. Math. Soc. 359 (2007) 4237-4258. MR 2309183.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Rodney Y. Sharp and Nicole Nossem. Ideals in a perfect closure, linear growth of primary decompositions, and tight closure. Trans. Amer. Math. Soc. 356 (2004) 3687-3720. MR 2055750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Holger Brenner. Slopes of vector bundles on projective curves and applications to tight closure problems. Trans. Amer. Math. Soc. 356 (2004) 371-392. MR 2020037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Nobuo Hara and Ken-ichi Yoshida. A generalization of tight closure and multiplier ideals. Trans. Amer. Math. Soc. 355 (2003) 3143-3174. MR 1974679.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Manuel Blickle. The $D$--module structure of $R[F]$--modules. Trans. Amer. Math. Soc. 355 (2003) 1647-1668. MR 1946409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Anurag K. Singh. Cyclic covers of rings with rational singularities. Trans. Amer. Math. Soc. 355 (2003) 1009-1024. MR 1938743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Ian M. Aberbach and Florian Enescu. Test ideals and base change problems in tight closure theory. Trans. Amer. Math. Soc. 355 (2003) 619-636. MR 1932717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Gennady Lyubeznik and Karen E. Smith. On the commutation of the test ideal with localization and completion. Trans. Amer. Math. Soc. 353 (2001) 3149-3180. MR 1828602.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Nobuo Hara. Geometric interpretation of tight closure and test ideals. Trans. Amer. Math. Soc. 353 (2001) 1885-1906. MR 1813597.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Kazuhiko Kurano and Paul C. Roberts. Adams operations, localized Chern characters, and the positivity of Dutta multiplicity in characteristic $0$. Trans. Amer. Math. Soc. 352 (2000) 3103-3116. MR 1707198.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Moira A. McDermott. Tight closure, plus closure and Frobenius closure in cubical cones. Trans. Amer. Math. Soc. 352 (2000) 95-114. MR 1624198.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Janet Cowden Vassilev. Test ideals in quotients of $F$-finite regular local rings. Trans. Amer. Math. Soc. 350 (1998) 4041-4051. MR 1458336.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Shou-Te Chang. Hilbert-Kunz functions and Frobenius functors. Trans. Amer. Math. Soc. 349 (1997) 1091-1119. MR 1370637.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Karen E. Smith. Test ideals in local rings . Trans. Amer. Math. Soc. 347 (1995) 3453-3472. MR 1311917.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Melvin Hochster and Craig Huneke. $F$-regularity, test elements, and smooth base change . Trans. Amer. Math. Soc. 346 (1994) 1-62. MR 1273534.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Richard Fedder. A Frobenius characterization of rational singularity in $2$-dimensional graded rings . Trans. Amer. Math. Soc. 340 (1993) 655-668. MR 1116312.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 29 of 29 found      Go to page: 1